MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number RAD-SC30-150
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994)
Date of Event 05/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements prior to distribution.Csi id: (b)(4).
 
Event or Problem Description
A stealth peripheral orbital atherectomy device (oad) was used via left radial access to successfully treat lesions in the superficial femoral, popliteal, and tibioperoneal trunk arteries.The oad was advanced to the anterior tibial artery and treatment was started.The oad stopped spinning and was removed, and the procedure was completed with balloon angioplasty.During recovery, the patient complained of foot pain upon waking up from sedation.Ultrasound was performed and flow was confirmed to be present.It was determined that extravasation had occurred and the patient was transferred to a hospital where a fasciotomy was performed.The patient was in stable condition following this procedure.

Brand Name
STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
st. paul, mn MN 55112
MDR Report Key11979025
Report Number3004742232-2021-00214
Device Sequence Number4015250
Product Code MCW
UDI-Device Identifier10850000491318
UDI-Public(01)10850000491318(17)221031(10)348283
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberRAD-SC30-150
Device Catalogue Number7-10059-06
Device Lot Number348283
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;